# SDR SWIA202265097

- Difficulty date: January 3, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD GROUND SPOILER HAS EXCESSIVE PLAY, FAILED BACKLASH CHECK.    (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED THE LH INBOARD GROUND SPOILER LINK AND ATTACHMENT HARDWARE REF CRJ-200 AMM 27-65-01-400-801. BACKLASH AND OP TEST CHECKED GOOD.
